Special Issue: Dedicated to Prof. Mohammad Mehdi Zahedi

Call for Papers

Special Issue
Dedicated to Prof. Mohammad Mehdi Zahedi Occasion of his 70th birthday

Journal of Algebraic Hyperstructures and Logical Algebras (JAHLA) 

This journal has decided to publish Vol. 5, Issue 2 (2024) in honor of Prof. Mohammad Mehdi Zahedi for valuable services, training many students and outstanding researches in the field: algebraic logics, orders, lattices, ordered algebraic structures and algebraic hyperstructures and related topics.

Manuscripts should be written in English and using LaTeX. Submissions should be sent online until Jun 15, 2024 in the web site of journal (www.jahla.hatef.ac.ir)

Note: Please add the following comment in the comment section when submitting the paper to the journal:

“This paper submitted for Special Issue dedicated to Prof. Mohammad Mehdi Zahedi”

Guest Editors:

A. Borumand Saeid (Lead Guest Editor), Department of Pure Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran. Email: arsham@uk.ac.ir.

B. Davvaz, Department of Mathematics Yazd University, Yazd, Iran. Email: davvaz@yazd.ac.ir.

Y. B. Jun, Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea. Email: kywine@gmail.com.